# SDR P2EA97042

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 654581924
- Condition: Corroded
- Location: Bs 243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOND C-CHECK MAINTENANCE VISIT, CORROSION ON VERTICLE STIFFENER, AFT SIDE OF FRAME, BS 243 STRINGER 24 RIGHT.  REMOVED CORROSION ON VERTICLE STIFFENER, BS 243, STRINGER 24 RT, AREA REMOVED BEYOND LIMITS PER SRM 53-10-1.  REPLACED STIFFENER PER SRM 51-10-1 AND 51-30-2.  THIS HAS BEEN CLASSIFIED AS LEVEL 2 CORROSION PER BAC CPCP.  (M)
